ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

March 2016 , Volume 21 , Issue 2

Special issue dedicated to the memory of Paul Waltman

Select all articles

Export/Reference:

Special issue dedicated to the memory of Paul Waltman
Sze-Bi Hsu, Hal L. Smith and Xiaoqiang Zhao
2016, 21(2): i-ii doi: 10.3934/dcdsb.2016.21.2i +[Abstract](1031) +[PDF](142.2KB)
Nutrient limitations as an explanation of Gompertzian tumor growth
Ebraheem O. Alzahrani and Yang Kuang
2016, 21(2): 357-372 doi: 10.3934/dcdsb.2016.21.357 +[Abstract](990) +[PDF](436.5KB)
Microbial disease in coral reefs: An ecosystem in transition
Joydeb Bhattacharyya and Samares Pal
2016, 21(2): 373-398 doi: 10.3934/dcdsb.2016.21.373 +[Abstract](848) +[PDF](2311.0KB)
Computation of $\mathcal R $ in age-structured epidemiological models with maternal and temporary immunity
Zhilan Feng, Qing Han, Zhipeng Qiu, Andrew N. Hill and John W. Glasser
2016, 21(2): 399-415 doi: 10.3934/dcdsb.2016.21.399 +[Abstract](1019) +[PDF](1207.0KB)
Stefan problem, traveling fronts, and epidemic spread
Karl P. Hadeler
2016, 21(2): 417-436 doi: 10.3934/dcdsb.2016.21.417 +[Abstract](948) +[PDF](480.2KB)
Classification of potential flows under renormalization group transformation
Sze-Bi Hsu, Bernold Fiedler and Hsiu-Hau Lin
2016, 21(2): 437-446 doi: 10.3934/dcdsb.2016.21.437 +[Abstract](898) +[PDF](323.3KB)
An extinction/persistence threshold for sexually reproducing populations: The cone spectral radius
Wen Jin and Horst R. Thieme
2016, 21(2): 447-470 doi: 10.3934/dcdsb.2016.21.447 +[Abstract](1023) +[PDF](479.8KB)
Spread of phage infection of bacteria in a petri dish
Don A. Jones, Hal L. Smith and Horst R. Thieme
2016, 21(2): 471-496 doi: 10.3934/dcdsb.2016.21.471 +[Abstract](959) +[PDF](494.9KB)
Cascade flocking with free-will
Le Li, Lihong Huang and Jianhong Wu
2016, 21(2): 497-522 doi: 10.3934/dcdsb.2016.21.497 +[Abstract](840) +[PDF](860.4KB)
Competition of two phytoplankton species for light with wavelength
Chiu-Ju Lin
2016, 21(2): 523-536 doi: 10.3934/dcdsb.2016.21.523 +[Abstract](849) +[PDF](397.4KB)
Oscillations in age-structured models of consumer-resource mutualisms
Zhihua Liu, Pierre Magal and Shigui Ruan
2016, 21(2): 537-555 doi: 10.3934/dcdsb.2016.21.537 +[Abstract](961) +[PDF](616.6KB)
On the analytic integrability of the Liénard analytic differential systems
Jaume Llibre and Claudia Valls
2016, 21(2): 557-573 doi: 10.3934/dcdsb.2016.21.557 +[Abstract](970) +[PDF](389.5KB)
Stochastic dynamics of 2D fractional Ginzburg-Landau equation with multiplicative noise
Shujuan Lü, Hong Lu and Zhaosheng Feng
2016, 21(2): 575-590 doi: 10.3934/dcdsb.2016.21.575 +[Abstract](874) +[PDF](419.0KB)
Monostable waves and spreading speed for a reaction-diffusion model with seasonal succession
Manjun Ma and Xiao-Qiang Zhao
2016, 21(2): 591-606 doi: 10.3934/dcdsb.2016.21.591 +[Abstract](1181) +[PDF](389.3KB)
Growth of single phytoplankton species with internal storage in a water column
Linfeng Mei, Sze-Bi Hsu and Feng-Bin Wang
2016, 21(2): 607-620 doi: 10.3934/dcdsb.2016.21.607 +[Abstract](976) +[PDF](372.7KB)
Competition between two similar species in the unstirred chemostat
Hua Nie, Yuan Lou and Jianhua Wu
2016, 21(2): 621-639 doi: 10.3934/dcdsb.2016.21.621 +[Abstract](1163) +[PDF](404.2KB)
Destabilization threshold curves for diffusion systems with equal diffusivity under non-diagonal flux boundary conditions
Kunimochi Sakamoto
2016, 21(2): 641-654 doi: 10.3934/dcdsb.2016.21.641 +[Abstract](1014) +[PDF](496.3KB)
Evolutionary dynamics of a multi-trait semelparous model
Amy Veprauskas and J. M. Cushing
2016, 21(2): 655-676 doi: 10.3934/dcdsb.2016.21.655 +[Abstract](1083) +[PDF](938.7KB)
On a two-patch predator-prey model with adaptive habitancy of predators
Xiaoying Wang and Xingfu Zou
2016, 21(2): 677-697 doi: 10.3934/dcdsb.2016.21.677 +[Abstract](879) +[PDF](946.7KB)
Dynamics and bifurcations on a class of population model with seasonal constant-yield harvesting
Dongmei Xiao
2016, 21(2): 699-719 doi: 10.3934/dcdsb.2016.21.699 +[Abstract](1044) +[PDF](561.2KB)
Stochastic epidemic models driven by stochastic algorithms with constant step
Lifeng Chen and Jifa Jiang
2016, 21(2): 721-736 doi: 10.3934/dcdsb.2016.21.721 +[Abstract](892) +[PDF](565.9KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]